# SDR CHQA200800086

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 18,115 hours, 13,475 cycles
- Engine: Allsn AE3007A
- Engine time: 1,364 hours, 634 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Contaminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5302 STL TO AUS - DURING TAKEOFF ROLE, THE FLIGHT CREW RECEIVED A SPOILER TAKEOFF CONFIGURATION MESSAGE ON THEIR EICAS.  AT THAT POINT THE CREW DECIDED TO ABORT TAKEOFF AND RETURN TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND NUMEROUS PROXIMITY SWITCHES CONTAMINATED WITH DE-ICING FLUID.  MAINTENANCE CLEANED ALL SPOILER PROXIMITY SWITCHES AND CONDUCTED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO FAULTS FOUND.
